Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Unprotected intercourse during fertile days, on contraceptive pills, flaky blood in urine and dark-colored spotting. Implantation ?

I am currently prescribed the oral contraceptive Junel, and take it at the same time every night, with the exception of 2-3 days where I was no more than two hours late taking it (and none of those days have been in the past week). I had unprotected intercourse seven days ago, during my fertile days; and am now experiencing flaky blood in my urine and dark-colored spotting. I am still 9 pills (including today) away from starting my row of sugar pills the week of my period. Could this be implantation bleeding or is it more likely that it s normal spotting?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Since you are on a regular oral contraceptive pills, the chances of pregnancy are very less. The failure rates for oral contraceptive pills when used perfectly is 0.3% per year. The spotting is likely to be a regular menstrual spotting and unlikely to be due to implantation.

Best wishes,
Dr. Sheeba Stephen
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor